# SDR HALA0700407

- Difficulty date: September 13, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 21,386 hours, 4,158 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON KEEL BEAM HORIZONTAL WEB-SURFACE, CORROSION AT 1 RIVET HEAD AT BS 967, BL 0.  ALL REWORK WITHIN LIMITS IAW SRM 53-50-12 REV 74.
